Spectral asymptotics for Hill's equation near the potential maximum

Christoph März

Journées équations aux dérivées partielles (1990)

  • page 1-10
  • ISSN: 0752-0360

How to cite


März, Christoph. "Spectral asymptotics for Hill's equation near the potential maximum." Journées équations aux dérivées partielles (1990): 1-10. <http://eudml.org/doc/93210>.

author = {März, Christoph},
journal = {Journées équations aux dérivées partielles},
keywords = {spectrum; semiclassical periodic Schrödinger operator; WKB-form},
language = {eng},
pages = {1-10},
publisher = {Ecole polytechnique},
title = {Spectral asymptotics for Hill's equation near the potential maximum},
url = {http://eudml.org/doc/93210},
year = {1990},

AU - März, Christoph
TI - Spectral asymptotics for Hill's equation near the potential maximum
JO - Journées équations aux dérivées partielles
PY - 1990
PB - Ecole polytechnique
SP - 1
EP - 10
LA - eng
KW - spectrum; semiclassical periodic Schrödinger operator; WKB-form
UR - http://eudml.org/doc/93210
ER -


  1. [Gé,Gr] C. Gérard, A. Grigis : Precise Estimates of Tunneling and Eigenvalues near a Potential Barrier ; J. of Diff. Eq. 72, 149-177 (1988). Zbl0668.34022MR89h:34024
  2. [Ha] E.M. Harrell : The Band Structure of a One-dimensional Periodic System in a Scaling Limit; Ann. Physics 119, 351-369 (1979) Zbl0412.34013MR80i:34031
  3. [He,Sj 1] B. Helffer, J. Sjöstrand : Multiple Wells in the Semiclassical Limit I, Comm. PDE, 9(4), 337-408 (1984) Zbl0546.35053MR86c:35113
  4. [He,Sj 2] B. Helffer, J. Sjöstrand : Semiclassical Analysis of Harper's Equation III ; Bull. de la S.M.F., Mémoire, to appear (1990) Zbl0759.47022
  5. [Hor] W. Horn : Semiclassical Approximation for Tunneling near the Top of a Potential Barrier and its Applications to Solid State Physics ; Thesis, Univ. of California, Los Angeles (1989) 
  6. [Ly,Ke] R. Lynn, J.B. Keller : Uniform Asymptotic Solutions of Second Order Linear Ordinary Differential Equations with Turning Points ; Comm. Pure Appl. Math. 23, 379-408 (1970) Zbl0194.12202MR41 #5719
  7. [Mz] C. März : Spectral Asymptotics for Hill's Equation near the Potential Maximum ; Thesis, Université de Paris Sud, (April 1990) 
  8. [Ou] A. Outassourt : Comportement Semi-classique pour l'Opérateur de Schrödinger à Potentiel Périodique ; J. of Funct. Anal. 72, 65-93 (1987) Zbl0662.35023MR88k:35049
  9. [Re,Si] M. Reed, B. Simon : Methods of Modern Mathematical Physics IV ; Academic Press (1978) Zbl0401.47001MR58 #12429c
  10. [Si] B. Simon : Semiclassical Analysis of Low Lying Eigenvalues III : Width of the Ground State Band in Strongly Coupled Solids ; Ann. Physics 158, 415-420 (1984) Zbl0596.35028MR87h:81045b
  11. [Sj 1] J. Sjöstrand : Singularités analytiques microlocales ; Astérisque N° 95 (1982) Zbl0524.35007MR84m:58151
  12. [Sj 2] J. Sjöstrand : Density of States Oscillations for Magnetic Schrödinger Operators ; Preprint (1990) 
  13. [Sk] M.M. Skriganov : Geometric and Arithmethic Methods in the Spectral Theory of Multidimensional Periodic Operators ; Proc. of the Steklov Inst. of Math. 171 (1987 (2)) Zbl0615.47004MR88g:47038
  14. [We,Ke] M.I. Weinstein, J.B. Keller : Asymptotic Behavior of Stability Regions for Hill's Equation ; SIAM J. Appl. Math. 47(5), 941-958 (1987) Zbl0652.34033MR88j:34056

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.